RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 225, Pages 177–194 (Mi tm720)  

This article is cited in 2 scientific papers (total in 2 papers)

The Kac–Ward Determinant

N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin


Full text: PDF file (2497 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 225, 165–182

Bibliographic databases:

Document Type: Article
UDC: 514.8+515.162
Received in December 1998

Citation: N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin, “The Kac–Ward Determinant”, Solitons, geometry, and topology: on the crossroads, Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov, Tr. Mat. Inst. Steklova, 225, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 177–194; Proc. Steklov Inst. Math., 225 (1999), 165–182

Citation in format AMSBIB
\Bibitem{DolZinMis99}
\by N.~P.~Dolbilin, Yu.~M.~Zinoviev, A.~S.~Mishchenko, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper The Kac--Ward Determinant
\inbook Solitons, geometry, and topology: on the crossroads
\bookinfo Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 225
\pages 177--194
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1725940}
\zmath{https://zbmath.org/?q=an:0990.82001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 225
\pages 165--182


Linking options:
  • http://mi.mathnet.ru/eng/tm720
  • http://mi.mathnet.ru/eng/tm/v225/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. O. Chekhov, “A spectral problem on graphs and $L$-functions”, Russian Math. Surveys, 54:6 (1999), 1197–1232  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Helmuth T., “Ising Model Observables and Non-Backtracking Walks”, J. Math. Phys., 55:8 (2014), 083304  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:282
    Full text:79
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019